# SDR DALA2016091406643

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,533 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND UPPER CROWN RING MOUNT RT DOUBLER FOUND DAMAGED AROUND FASTENERS BETWEEN STA 500F & 500G AT S-3R & S-4R, REF DWG P18470-24906, REV E.  MAINTENANCE REMOVED RIVETS AND OVERSIZED STS EA 10-2016-042, FIG 2, SHEET 1J FABA 439123 9-10-2016.  COMPLETED BHEC OF OVERSIZED HOLES, NO DEFECTS NOTED IAW NDTM 51-00-00, PRT 6.  INSTALLED RIVETS IAW SRM 51-40-02, WC 2330-01344-01D AND STS EA 10-2016-042.  FASTENER INSTALL INSPECTION.
